# SDR YENA2018101010653

- Difficulty date: September 11, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 42,273 hours, 15,162 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON REAR SPAR T/E LOWER SURFACE BTW RIB 7 TO RIB 8 ON LT WING; PERFORMED PERMANENT REPAIR ON REAR SPAR T/E UPPER AND LOWER SURFACE BTW RIB 7 TO RIB 9 ON LT WING IAW EA 57-0223 -18 REV 0 AND EC A18-704-01 THIS REPAIR IS CATEGORY B. ALL WORK ACCOMPLISHED ON NR 2018-261126.
